MAUDE Adverse Event Report: ARRINEX, INC. CLARIFIX II SYSTEM, US; CRYOSURGICAL UNIT AND ACCESSORIES

ARRINEX, INC. CLARIFIX II SYSTEM, US; CRYOSURGICAL UNIT AND ACCESSORIES
Model Number CFX-1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
A patient had a clarifix procedure and concomitant polyp removal on (b)(6) 2021.Four weeks post op, on (b)(6) 2021, the patient presented with some bleeding that later moved to severe.The patient was pack with gauze and balloon unsuccessfully.The bleeding was unilateral on the right side.Embolization was later tried at a hospital unsuccessfully.On (b)(6) 2021 the patient had a successful ligation procedure.No further bleeding has been noted.

Brand Name
CLARIFIX II SYSTEM, US
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ARRINEX, INC.
127 independence dr.
menlo park CA
MDR Report Key11728036
Report Number3006345872-2021-00003
Device Sequence Number3019004
Product Code GEH
UDI-Device Identifier00868438000234
UDI-Public00868438000234
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCFX-1000
Device Catalogue NumberCFX-1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR